MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Osteomyelitis (4533)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity with adaptis¿ technology total ankle replacement follow-up (itar2).(b)(6) 2022: on (b)(6) 2022, a patient was presented with lateral ankle laceration from a bush hogging accident on (b)(6) 2022.They originally had 8 stitches but cut them at home a week after than being placed which has led to wound dehiscence.It is fairly deep with serosanguineous drainage.Keflex x7 days.Discussed signs and symptoms of infection to monitor for and dry dressing changes either daily or twice a day depending on drainage to the lateral laceration.Update 24 aug 2022: worsening.Plan for right ankle irrigation and debridement, bone biopsy, partial excision of fibula, with possible adjacent tissue transfer.Update 25 aug 2022: surgical intervention.Multiple injuries to study ankle requiring surgical intervention.Partial excision of fibula for osteomyelitis transfer of adjacent tissue.".
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the operative notes and the administration of antibiotics to the patient.A microbiologist reviewed the sterilization procedures, environmental monitoring, bioburden data and the dhr and noted: the subject device was packaged according to established design and process specifications and was sterilized according to procedure.No deviations or non-conformances could be found.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(4) infinity with adaptis¿ technology total ankle replacement follow-up (itar2).(b)(6)2022: on (b)(6)) 2022, a patient was presented with lateral ankle laceration from a bush hogging accident on (b)(6) 2022.They originally had 8 stitches but cut them at home a week after than being placed which has led to wound dehiscence.It is fairly deep with serosanguineous drainage.Keflex x7 days.Discussed signs and symptoms of infection to monitor for and dry dressing changes either daily or twice a day depending on drainage to the lateral laceration.Update 24 aug 2022: worsening.Plan for right ankle irrigation and debridement, bone biopsy, partial excision of fibula, with possible adjacent tissue transfer.Update 25 aug 2022: surgical intervention.Multiple injuries to study ankle requiring surgical intervention.Partial excision of fibula for osteomyelitis transfer of adjacent tissue.".

Brand Name
INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21572062
Report Number3010667733-2025-00318
Device Sequence Number8940858
Product Code HSN
UDI-Device Identifier00889797101547
UDI-Public(01)00889797101547(11)210506(17)290504(10)1705939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680023
Device Lot Number1705939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight86 KG